# SDR IPXA2020062657003

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 2,749 hours, 412 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION, CREW OXY LOW EICAS MESSAGE AT 0500Z.  NO EMERGENCY WAS DECLARED.  CONFIRMED OXYGEN CREW BOTH CYLINDER READ 1500 PSI AND 1500 PSI APPLY MEL 35.11.1 AND DMP PERFORMED.
